Ask an expert
Question

28 Jan 2009

Yasmin Possibly Causing Pigmentation
Hi

I have been on Yasmin for a few years now and have recently noticed that I have been getting pigmentation developing above my upper lip. Someone told me that this might be caused by the pill I am on, could this be true? or what could be the cause of this?

I found it seemed to develop / start occurring after a beach holiday I had.

I am happy on Yasmin otherwise but am concerned that this may get worse.

Please advise me on this. Thanks.
Answer 7,703 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill can cause pigmentation, particularly if you are exposed to sun. Try using a sunblock.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.